# SDR DALA2022080205287

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 A.A. / AD CRACK ON RH FUSELAGE FRAME INNER-CHORD AT STA. 1640 STRINGER 14 RH. CORRECTIVE ACTION: SUMMARY OF NRC00138 FUSELAGE FRAME INNER-CHORD AT STA. 1640 STRINGER 14 RH WAS REPAIRED PER ER/A 600498-14AD REV:ORIGINAL; SECTION I: PERMANENT REPAIR. (2343967)
